Volume 17, No 2, 2010

S. V. Avgustinovich and I. Yu. Mogilnykh
Perfect 2-colorings of Johnson graphs J(8, 3) and J(8, 4)
P. 3–19

O. V. Borodin
Acyclic 4-colorability of planar graphs without 4- and 5-cycles
P. 20–38

A. V. Dolgushev and A. V. Kel’manov
On the issue of algorithmic complexity of one cluster analysis problem
P. 39–45

D. S. Krotov
On a connection between the switching separability of a graph and of its subgraphs
P. 46–56

Ya. B. Pankratova
Solutions of a cooperative differential group pursuit game
P. 57–78

V. I. Shmyrev
Linear-fractional exchange model. Part 2: Algorithm of meeting trajectories for the fixed budget model
P. 79–96

 © Sobolev Institute of Mathematics, 2015